# SDR R61A2021041600339

- Difficulty date: March 30, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 32,282 hours, 23,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092986001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFI, LOWER SKIN, CRACK FOUND ON SUPPORT EMER VENT ASSY BTWEEN FR 33-34 AND BETWEEN STR 23-24 LH.  CFI, LOWER SKIN SUPPORT EMER VENT ASSY BETWEEN FR 33-34 AND BETWEEN STR 23-24 L/H, REMOVED AND REPLACED IAW EMBRAER SRM 51-41-01.
